# SDR AALA990526

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Emergency Exit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1982 - DURING PRE-FLIGHT, FORWARD EMERGENCY WALK-AROUND LIGHT WOULD NOT TURN OFF.  REPLACED FORWARD EMERGENCY DOOR EMERGENCY WALK-AROUND LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
